Non-stationary waiting times in a closed exponential tandem queue

Autor(en): Stadje, W 
Stichwörter: closed system; Computer Science; Computer Science, Interdisciplinary Applications; Laplace transform; Operations Research & Management Science; tandem queue; waiting time
Erscheinungsdatum: 1996
Herausgeber: BALTZER SCI PUBL BV
Journal: QUEUEING SYSTEMS
Volumen: 22
Ausgabe: 1-2
Startseite: 65
Seitenende: 77
Zusammenfassung: 
A closed exponential tandem queue in which every customer has to be served by two servers is considered. Given the numbers of customers lined up at each of the two servers, we derive the probability distributions of the waiting time of any customer until his second service is completed, and of the total busy time of the system.
ISSN: 02570130
DOI: 10.1007/BF01159393

Show full item record

Page view(s)

4
Last Week
0
Last month
0
checked on Mar 3, 2024

Google ScholarTM

Check

Altmetric